# SDR N760PT041708

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N760PT
- Make and model: Cessna 750
- Aircraft serial: 7500260
- Aircraft time: 1,100 hours, 590 cycles
- Engine: Allsn AE3007C
- Engine time: 1,100 hours, 590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW CALLED IN AND REPORTED A LIGHT BLUE HAZE AND OIL SMELL IN THE COCKPIT THAT CLEARED WITHIN (2) MINUTES.
